# SDR QMLA2011060411062

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 6,695 hours, 22,330 cycles
- Engine: Lyc LTS101750B1
- Engine time: 8,717 hours, 30,744 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 30802012
- Part serial: 255
- Condition: Fluctuates
- Location: Engine Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MADE THE FIRST LEG FROM BASE TO HOSPITAL, LANDED FINE, KEPT BOTH ENGINE RUNNING AT IDLE, PATIENT LOADED, READY TO GO, HOVER CHECK WITH BOTH ENG NR 1 & NR 2 TORQUE NEEDLE MATCH AT 60 PERCENT, MAX PERFORMANCE TAKEOFF TO ABOUT 150FT OGE, ENG NR2 TORQUE GAUGE DROPPED TO 0 AND ENG NR1 TOT 800C, GOT IN CRUISE, ENGINE ANALYSED, TORQUE NEEDLE NR2 FLUCTUATING, NO OTHER INDICATIONS, NP ENG 1 & 2 AT 101 PERCENT, NO WARNING LIGHTS, NO TONES. ALL FINE.  CONTINUE IN CRUISE 2500FT  WITH 40 PERCENT TORQUE BUT TOT ENG NR1 UP AT 700-750C. TORQUE NEEDLE ENG NR2 CONTINUE FLUCTUATING THE ENTIRE FLIGHT FROM 0 TO 40-60 PERCENT TORQUE, CONTINUED TO THE AIRPORT/PROGRAM BASE LOCATION AND MADE A SHALLOW APPROACH WITH NORMAL LANDING IN A HOVER.  MED CREWS SWAPPED THE PATIENT OVER TO OTHER HELICOPTER AND OFF  THEY WENT TO THE HOSPITAL. ALL WORKED OUT WELL.  MECHANIC ON SITE AND DECISION MADE TO REMOVE ACFT FROM SERVICE FOR FURTHER INSPECTION AND TROUBLESHOOTING.
